| Model Number |
MMT-523NAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had crack and piece missing on the battery compartment.The customer¿s blood glucose was unknown.The customer was assisted with troubleshooting.The device will not be returned for analysis.
Additional Manufacturer Narrative
Insulin pump passed the displacement.Insulin pump received with broken battery tube threads and broken reservoir tube lip.